Connect with others who understand.

sign up log in
About DiabetesTeam
Real members of DiabetesTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

I Have Excessive Itching In My Groin Area. I Haven't Been Sexually Active In Years. I Was Told It's Due To My Diabetes. Is That Correct?

I Have Excessive Itching In My Groin Area. I Haven't Been Sexually Active In Years. I Was Told It's Due To My Diabetes. Is That Correct?

I am a 64 yr. young female. Excessive itching in my vaginal area. It's driving me crazy. Is it from me being a diabetic? HELP!.

A DiabetesTeam Member said:

I have experience this myself. It usually occurs when my numbers are high.

posted almost 4 years ago
A DiabetesTeam Member said:

Yes. It was one of my first symptoms. Once sugar comes down it goes away on its own.

posted about 4 years ago
A DiabetesTeam Member said:

My doctor prescribed me Hyderm 1%Cr: Loprox 1%Cr Din :66123252 a white colored cream which helps cool the irritation.

posted almost 4 years ago
A DiabetesTeam Member said:

Yes. That experience was irritating for me because of the yeast in my lady parts. I took medicine for my yeast infection and (finally) it went away. Also, I saw my gynecologist and I followed her advice. She prescribed some antifungal powder for topical use and baths with Epson salts. It was helpful.

posted almost 4 years ago
A DiabetesTeam Member said:

Some meds side effects include yeast infections,etc. e.g. Farxiga.

posted about 4 years ago
Already a Member? Log in